# SDR 08FDEA02778

- Difficulty date: July 9, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- Aircraft time: 42,262 hours, 26,602 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR LWR CHORD, APPROX 12" IB OF FWD MLG TRUNNION, SEAL RETAINER   CORRODED AT OB END. REMOVED FAIRING AND SEAL RETAINER REF SRM PG 2 LOCATED AND DRILLED NEW SEAL   RETAINER REF SRM 51-30-5 PG 1, INSTALLED SEAL RETAINER AND FAIRING REF SRM 51-30-2   PG 2. THIS IS CLASSIFIED AS A MINOR REPAIR.
